# SDR SWAA2023080785684

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 45,655 hours, 28,002 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DIAGREE LIGHT WHEN LANDING GEAR LEVER PLACED IN OFF. NOSE GEAR FELL BACK DOWN. PER RH RAISING GEAR LEVER CAUSED NOSE GEAR TO RETRACT. PER QRH LEFT LEVER IN THE UP POSITION; NO FURTHER ISSUES<[01] TROUBLE SHOT PER FIM 32-30 TASK 809. JACKED AIRCRAFT AND SWUNG GEAR SEVERAL TIMES. GEAR OPERATED CORRECTLY PER AMM 32-32-00 AND 32-33-00.
